# SDR SWAA2019011528159

- Difficulty date: November 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SLAT NOSE SKIN AT NR 1 SLAT ACTUATOR CRACKED AT FASTENER HOLE.  REPAIRED NR 1 SLAT SKIN IAW SRM.
